# SDR M3XA2016072206

- Difficulty date: July 22, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N135VV
- Make and model: Bell 407
- Aircraft serial: 1004
- Aircraft time: 3,094 hours
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Bypass Valve
- Part number: L792M2002102
- Condition: Bypassing
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

HAD HIGH ENGINE OIL TEMP IN CRUISE FLIGHT. ACFT LANDED SAFETY AND PATIENT WAS TRANSPORTED BY GROUND.
